# SDR A6WA202010057308

- Difficulty date: October 4, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 38,355 hours, 37,882 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 601R36008183
- Condition: Cracked
- Location: Aft
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SDI OF THE AFT PRESSURE BULKHEAD FWD FACE, IAW NDTM AWAC SUPPLEMENT 09-008 REV 41.  ACCOMPLISHED UT INSPECTION ON AFT PRESSURE BULKHEAD FWD FACE, IAW NDTM PART 4, 53-61-153 REV 41 NO INDICATIONS NOTED.  ACCOMPLISHED HFEC INSPECTION ON AFT PRESSURE BULKHEAD FWD FACE, IAW NDTM PART 1, 51-20-06 REV 41. 9.  EACH CRACKS FOUND IN THE FOLLOWING LOCATIONS: 1) LBL 18.00 WL 127.18-127.805 THAT MEASURES 6.625'' IN LENGTH; 2) LBL 18.00 WL 113.43-98.43 THAT MEASURES 15.00'' IN LENGTH; 3) LBL 9.50 WL 113.43-101.93 THAT MEASURES 11.50'' IN LENGTH; 4) BL 0.00 WL 125.93-136.81 THAT MEASURES 10.25'' IN LENGTH; 5) BL 0.00 WL 115.18-100.43 THAT MEASURES 14.75'' IN LENGTH; 6) RBL 9.50 WL 115.18-81.93 THAT MEASURES 33.25'' IN LENGTH; 7) RBL 18.00 WL 102.68-101.93 THAT MEASURES 0.75'' IN LENGTH; 8) RBL 27.50 WL 113.18-101.68 THAT MEASURES 11.50'' IN LENGTH; 9) RBL 27.50 WL 97.43-87.68 THAT MEASURES 9.75'' IN LENGTH.  AIRCRAFT REMOVED FROM SERVICE.  REPAIR/MODIFICATION OF AFT PRESSURE BULKHEAD WEB ACCOMPLISHED ON WORK ORDER NO: 002867, AERSALE WORK CARD NR 4EOAWA21045, IAW EO NR E17/003/453.
